# SDR AALA201907299012

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 74,351 hours, 28,581 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 9814008600227
- Condition: Leaking
- Location: Apu
- Part time: 51,294 hours, 20,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER T.O. WHEN RE-CONFIG FROM APU BLEED TO ENG BLEED, ODOR FILLED CABIN & COCKPIT, DISSIPATED SHORTLY THERE AFTER, ALL SIGN OF ODOR GONE AFTER 30MIN. MAINTENANCE FOUND APU OIL COOLER LEAKING. REMOVED AND REPLACED APU OIL COOLER AND FAN ASSEMBLY. CLEANED APU COMPARTMENT IAW AMM 49-00-00. NO FURTHER ODORS NOTED.
